# SDR 2007UALA00054

- Difficulty date: January 7, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 32,007 hours, 3,940 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FWD STAIRS ILLUMINATION LIGHT LAMP INOP AND DOOR 3 LEFT FWD EMERGENCY EXIT SILL LIGHT INOP.  *S/D*  RELAMPED, OPS NORMAL.
